# SDR UALA2011071303534

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 56,534 hours, 21,273 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2917008001300
- Condition: Activated
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD B SYSTEM LO PR ECAM.  FOUND BLUE RETURN LINE CHAFING AGAINST FLEX LINE GOING TO YELLOW HYD PUMP.  PRESSURE TESTED YELLOW FLEX LINE, HELD PRESSURE.  REPLACED BLUE RETURN LINE.  NO LEAKS NOTED.
